# SDR UIEA2019052104251

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61093
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 GALLEY BOTH SIDE EXIT SIGN INOP. ( REMOVED AND REPLACED DOOR 4 GALLEY EXIT SIGN BATTERY PACK. OPERATIONAL TEST RESULT NORMAL AS PER AMM 33-51-00. )
